# SDR CALA2021102501958

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bulkhead
- Part number: R5342079920001
- Condition: None
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 68 #1L X4 DOOR STOP FITTING MOUNT HOLES IN FRAME HAVE AN OUT OF ROUND INDICATION, AS PER NTM 51-10-01-250-801-A-01, SUBTAS K 51-10-1-253-001-A, ITEM C. (7)(C) TABLE 5. DOT #11-07 - EA 534 0-01724 002 - NR 9294294 (28294) GENERATED BY V062335 AT HAECO L CQ. 67971 TOTAL FLIGHT CYCLES. ACCOMPLISHED INTERIM REPAIR REF ECRA 5341-01280 & REO-L23413 REV IR WITH NO DEVIATIONS. GENERATE DIP TO ACCOMPLISH INITIAL INSP PER PART 2 ITEM 1 OF LATEST REV OF ECRA 5341-01280 ON OR BEFORE APPROVED FOR DIP LH FR68 DOOR STOP #1 PREVIOUS REPAIR & HOLES TOMC-APPROVAL FROM SC1ELBYC COMMENT OUT OF TOLERANCES ? INTERIM REPAIR ECRA 5341-01280 PART 1 ACCOMPLISH INITIAL INSPECTION PER PART 2, ITEM 1 OF THE LATEST REVISION OF EC/RA 5341-01280 ON OR BEFORE 67,971 TOTAL AIRCRAFT FLIGHT CYCLES. PART 3: PERMANENT REPAIR 1. THE REPAIR ACCOMPLISHED PER PART 1 IS APPROVED AS PERMANENT PROVIDED THE STATED INSPECTION ARE COMPLIED WITH Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
